OR WAIT null SECS
The products are being recalled because of missing graduation marks on the dosing cups
GSK Consumer Healthcare announced on June 18, 2020 it is voluntarily recalling two lots of Children's Robitussin Honey Cough and Chest Congestion DM and one lot of Children's Dimetapp Cold and Cough because of incorrect dosing cups. The cups for Children's Robitussin Honey product are missing the 5 mL and 10 mL graduations; the dosing cups for the Children's Dimetapp product are missing the 10 mL graduation; and the dosing cups included with both products only have the 20 mL graduation.
According to the company, there is a potential risk of accidental overdose if the discrepancies between the dose instructions and the graduations on the cups are not noticed before the product is administered. An overdose may cause impaired coordination, severe dizziness, slow heart rate, psychotic behavior, seizure, and a variety of other symptoms.
The recalled lots were distributed nationwide between Feb. 5, 2020 and June 3, 2020. The affected lots include: Children's Robitussin Honey Cough and Chest Congestion DM (4oz), NDC 0031-8760-12, Lots: 02177 (Exp. Jan. 2022) and 02178 (Exp. Jan. 2022); and Children's Dimetapp Cold and Cough (8oz), NDC 0031-2234-19, Lot: CL8292 (Exp. Sep. 2021). The company has not received any reports of adverse events related to the recalled lots. Adverse events may be reported to FDA through the agency’s MedWatch program.